Cough Accompanied By Fever And Headache, Coronakah?
In the afternoon, I wanted to start coughing at first, then I arrived “some days I have a fever and then my head hurts until I can’t see anything” for a few seconds. after that the next day my stomach ulcer, what is it? Is it corona?
Hello, thank you for the question to HealthReplies.com
Basically a cough accompanied by fever can be caused by an infection in the respiratory tract. Infection is most often caused by a virus, although it can also be caused by bacteria. Headaches that you experience can occur due to prodromal symptoms from your respiratory tract infections too. The symptoms of pain in the stomach are not related to the presence of respiratory tract infections, but may occur due to side effects of the drug (if you take certain medications for your fever and cough), it can also be caused by something else (for example you are late eating or not eating because of decreased appetite).
Considering the prevalence of COVID-19 is caused by the corona virus, you should isolate yourself at home for a while. This disease in most people only causes symptoms of cough and fever alone. To avoid transmission to others, wear a mask at all times (unless you are alone), and make sure you wash your hands with soap often. Always cover your nose and mouth when you cough or sneeze with the inside of your upper arm or use a tissue and immediately remove the tissue. Try to minimize contact with people in your home. Recall whether in the past 14 days you have just traveled to affected countries, have only been in contact with people who have recently returned from an infected country, or have only been in contact with people who have been diagnosed positive for COVID-19. If you have contacts as mentioned above, do not go directly to the clinic, immediately call 119 ext 9 to be assessed further whether or not further examination is necessary.
Regarding the symptoms of your stomach pain, try to eat less but more often, avoid eating foods that are spicy, sour, and too oily for a while, and you may also take drugs to neutralize stomach acids such as antacids.
So much information from me, hopefully enough answer